Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 49, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at May 22, 2011, 10:39 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2011, 10:39 AM CDT (15:39 UTC)
- Expired
- May 23, 2011, 5:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
989 WHUS74 KCRP 221539 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1039 AM CDT SUN MAY 22 2011 GMZ230-230100- /O.NEW.KCRP.SC.Y.0049.110522T1539Z-110523T0100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 1039 AM CDT SUN MAY 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WILL OCCUR THIS AFTERNOON THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-230115- /O.EXA.KCRP.SC.Y.0048.000000T0000Z-110523T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1039 AM CDT SUN MAY 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY FOR THE MIDDLE TEXAS GULF WATERS...WHICH IS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS AND WAVES: SOUTHEAST WINDS 15 TO 20 KNOTS ALONG WITH SEAS 5 TO 7 FEET ARE EXPECTED THROUGH TONIGHT. THIS ADVISORY MAY HAVE TO BE EXTENDED INTO MONDAY IF HIGH SWELLS CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-230115- /O.CON.KCRP.SC.Y.0048.000000T0000Z-110523T1200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1039 AM CDT SUN MAY 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY FOR THE MIDDLE TEXAS GULF WATERS. * WINDS AND WAVES: SOUTHEAST WINDS 15 TO 20 KNOTS ALONG WITH SEAS 6 TO 8 FEET ARE EXPECTED THROUGH TONIGHT. THIS ADVISORY MAY HAVE TO BE EXTENDED INTO MONDAY IF HIGH SWELLS CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR
3 follow-up statements
689 WHUS74 KCRP 222013 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 312 PM CDT SUN MAY 22 2011 GMZ250-255-270-275-230330- /O.EXT.KCRP.SC.Y.0048.000000T0000Z-110523T1700Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 312 PM CDT SUN MAY 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CDT MONDAY FOR THE MIDDLE TEXAS GULF WATERS. * WINDS AND WAVES: 5 TO 7 FOOT SEAS WILL CONTINUE TONIGHT THROUGH MONDAY ACROSS THE MIDDLE TEXAS GULF WATERS. SOUTHEAST WINDS 15 TO 20 KNOTS WILL ALSO INCREASE TO 20 TO 25 KNOTS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-230100- /O.CON.KCRP.SC.Y.0049.000000T0000Z-110523T0100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 312 PM CDT SUN MAY 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WILL OCCUR LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
648 WHUS74 KCRP 230059 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 759 PM CDT SUN MAY 22 2011 GMZ235-230900- /O.EXB.KCRP.SC.Y.0048.000000T0000Z-110523T1000Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 759 PM CDT SUN MAY 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT MONDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WILL OCCUR TONIGHT ALONG WITH CHOPPY TO OCCASIONALLY ROUGH BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-230900- /O.EXT.KCRP.SC.Y.0049.000000T0000Z-110523T1000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 759 PM CDT SUN MAY 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM CDT MONDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WILL OCCUR TONIGHT ALONG WITH CHOPPY TO OCCASIONALLY ROUGH BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-270-275-230900- /O.CON.KCRP.SC.Y.0048.000000T0000Z-110523T1700Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 759 PM CDT SUN MAY 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY... * WINDS AND WAVES: SOUTHEAST WINDS 20 TO 25 KNOTS AND SEAS 5 TO 7 FOOT SEAS WILL CONTINUE TONIGHT THROUGH MONDAY ACROSS THE MIDDLE TEXAS GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TE
501 WHUS74 KCRP 230857 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 357 AM CDT MON MAY 23 2011 GMZ235-231700- /O.CON.KCRP.SC.Y.0048.000000T0000Z-110523T1000Z/ /O.NEW.KCRP.SC.Y.0050.110523T1800Z-110524T0700Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 357 AM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 2 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 2 AM CDT TUESDAY. * WINDS AND WAVES: SOUTHEAST TO SOUTH WINDS AROUND 20 KNOTS WILL OCCUR THIS AFTERNOON THROUGH THE EVENING HOURS BEFORE DIMINISHING OVERNIGHT. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-231700- /O.CON.KCRP.SC.Y.0049.000000T0000Z-110523T1000Z/ /O.EXB.KCRP.SC.Y.0048.110523T1400Z-110524T0200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 357 AM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WILL OCCUR LATER THIS MORNING AND INCREASE TO SOUTHEAST AT 20 TO 25 KNOTS THIS AFTERNOON. THE WINDS ARE EXPECTED TO DECREASING TO 15 TO 20 KNOTS IN THE EVENING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-270-275-231700- /O.EXT.KCRP.SC.Y.0048.000000T0000Z-110524T1600Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 357 AM CDT MON MAY 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT TUESDAY. * WINDS AND WAVES: SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS AND SEAS 6 TO 8 FOOT SEAS WILL CONTINUE TODAY THROUGH TUESDAY MORNING ACROSS THE MIDDLE TEXAS GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at May 22, 6:28 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, May 22, 6:28 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
628 AM CDT SUN MAY 22 2011
.DISCUSSION...SEE 12Z AVIATION DISCUSSION.
&&
.AVIATION...USE SOMEWHAT OF A PERSISTENCE FORECAST WITH RESPECT TO
TRENDS IN CLOUDS. MVFR CONDITIONS WILL GRADUALLY IMPROVE TO VFR
AOA 15Z INLAND TERMINALS BUT AT KCRP...WILL TAKE TIL AOA 19Z OR
SO. MVFR CONDITIONS WILL RETURN BY 03Z ALL BUT KLRD WHERE CIGS
WILL NOT COME BACK TIL AFTER MIDNIGHT (SOMEWHERE AROUND 08Z).
EXPECTING A LITTLE MORE WIND TODAY BUT NOT AS STRONG AS MOS IS
SHOWING AS CLOUDS WILL TEMPER WINDS A BIT AND MOS HAS BEEN RUNNING
TOO FAST. LLJ OF 35-40 KNOTS OVERNIGHT BUT EXPECT WINDS TO STAY UP
ENOUGH SO NO MENTION OF WIND SHEAR AT THIS TIME. WINDS LATER TODAY
WILL BE MORE SSE OR S SUSTAINED AROUND 20 KNOTS AND GUSTS AROUND
30 KNOTS EAST OF KALI (LOWER KALI AND KLRD).
&&
.PREV DISCUSSION... /ISSUED 403 AM CDT SUN MAY 22 2011/
SHORT TERM (TODAY THROUGH MONDAY)...THETA-E/MOISTURE AXIS SHIFTS
MORE NORTHWEST TODAY AS DRYING AROUND THE BOUNDARY LAYER ENSUES
(KIND OF INDICATED BY COMPARISON BETWEEN 22/00Z KCRP AND KBRO
SOUNDINGS). THIS SHOULD MEAN EVEN LOWER RAIN CHANCES TODAY...EVEN
OUT WEST WHERE ANY CONVECTION OVER THE MEXICAN MOUNTAINS WILL HAVE
TO OVERCOME DRY AIR ENTRAINMENT TO GET INTO THE CWFA. IF ANYWHERE
RAIN WOULD HAPPEN TONIGHT...IT WOULD BE NORTHERNMOST WEBB OR
WESTERNMOST LA SALLE COUNTIES BUT CONFIDENCE IS VERY LOW.
OTHERWISE...ANOTHER WARM DAY TODAY AND WITH PROBABLY A BIT LESS
CLOUDS A DEGREE OR SO WARMER...BUT WINDS WILL BE UP A BIT MORE WITH
TIGHTER GRADIENT. WARM AND HUMID AGAIN TONIGHT...AND WINDY EAST
AND WARM ON MONDAY. MID LEVEL THETA-E RIDGE SHIFTS BACK INTO THE
AREA ON MONDAY...BUT WINDY/BREEZY CONDITIONS ALONG WITH STRONGER
CAP AND LITTLE (IF ANY) FORCING ALOFT MEANS NO RAIN IN THE
FORECAST.
ONE OTHER NOTE...WITH WAVE PERIOD/SWELLS OF 8 FEET AND SUSTAINED
SOUTHEAST WINDS AROUND 15 KNOTS OVER THE PAST FEW DAYS...THE
POTENTIAL FOR RIP CURRENTS WILL REMAIN HIGH TODAY. SWIMMERS TAKE
CARE. MORE SOUTHERLY FLOW AND EXPECTED PERIODS OF 7 FEET SHOULD
MAKE RIP CURRENT RISK MORE IN MODERATE RANGE FOR MONDAY.
FIRE WEATHER (TODAY)...WINDS OVER WEBB COUNTY APPROACH OR EXCEED
20 MPH TODAY AND WITH RH VALUES 30 TO 40 PERCENT...WILL ISSUE RFD
FOR ELEVATED FIRE DANGER. OTHER LOCATIONS WILL HAVE RH AND/OR WIND
VALUES TOO HIGH TO REACH RFD CRITERION.
MARINE (TODAY THROUGH MONDAY)...MOS GUIDANCE HAS BEEN TOO ROBUST
WITH WINDS OVER THE LAST FEW PERIODS...AND MODEL DATA SHOWS MEAGER
LAPSE RATES THROUGH TONIGHT. THUS...AM GOING NO MORE THAN SCEC FOR
WINDS TODAY. LAPSE RATES IMPROVE A BIT TONIGHT BUT MORE MONDAY SO
AM GOING TO GO A BIT HIGHER WITH WINDS WITH GRADIENT STILL
MODERATE TO STRONG...AND BORDERLINE SCA MAY BE NEEDED.
FINALLY...SEAS STILL AROUND 7 FEET OFFSHORE AND SHOULD CONTINUE
THAT WAY SO SCA FOR SWELLS WILL CONTINUE THROUGH TONIGHT...AND
LATER SHIFTS CAN EXTEND/CANCEL IF NEED BE.
LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...THE EXTENDED FORECAST
BEGINS WITH THE LONGWAVE PATTERN IN A TRANSITION FROM A MEAN TROF IN
THE WEST TO A CUTOFF LOW OVER THE HUDSON VALLEY BY NEXT WEEKEND.
MODELS INDENTIFY AT LEAST TWO STRONG SHORTWAVES MOVING THROUGH THAT
FLOW...BUT STRENGTH...LOCATION AND TIMING OF THESE GET PRETTY FUZZY
BY DAY 5 OR SO.
THE INITIAL TRANSITION AMPLIFIES A FLAT RIDGE OFF THE SOUTHWEST
CONUS...HELPING NUDGE THE FIRST OF THESE SHORTWAVES OUT ONTO THE
PLAINS. ONCE AGAIN ANY SIGNIFICANT CONSEQUENCE OF THIS SHORTWAVE
WILL BE FELT WELL NORTH OF US...BUT IT WILL SERVE TO REINFORCE GULF
FLOW AND KEEP MOISTURE AND HUMIDITY LEVELS UP.
MODEL DISCREPANCIES BETWEEN THE GFS AND ECMWF BEGIN TO SHOW UP BY
LATE WEDNESDAY AS THE ECMWF IS MORE AGGRESSIVE AND FURTHER SOUTH
WITH THE TRACK OF THESE DISTURBANCES. THIS BECOMES A RUNNING THEME
THROUGH THE REMAINDER OF THE FORECAST...AND IN EACH CASE THE WEAKER
AND FURTHER NORTH GFS SOLUTION SEEMS PREFERABLE GIVEN THE MIDLEVEL
HEIGHTS FORECAST.
BY LATE FRIDAY THE NEXT IN THE SERIES OF DISTURBANCES IS FORECAST TO
EJECT INTO THE EASTERN TROUGH...AND MODEL DIFFERENCES ARE MUCH MORE
SUBSTANTIAL...WITH THE ECMWF MUCH STRONGER AND MUCH MORE
AMPLIFIED...BRINGING A CLOSED LOW INTO THE LOWER TENNESSEE VALLEY BY
LATE SATURDAY.
ON THE ASSUMPTION THAT BOTH MODELS ARE TOO FAST AND THE ECMWF IN
PARTICULAR IS TOO STRONG...HAVE EDGED TEMPERATURES ABOVE GUIDANCE
NEARLY ACROSS THE BOARD...ESPECIALLY OVER THE WEST TOWARD NEXT
WEEKEND WHERE EFFECTS OF THE RIDGE IN THE SOUTHWEST MAY HELP LOW AND
MIDLEVEL TEMPERATURES CREEP UP. WITH NORMAL HIGHS IN LAREDO EDGING
INTO THE MID 90S THIS TIME OF YEAR...IT WONT TAKE A STRONG
TEMPERATURE ANOMALY TO KICK THEM UP INTO TRIPLE DIGIT HEAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 89 78 89 77 87 / 10 10 10 10 10
VICTORIA 92 76 92 76 90 / 10 10 10 10 10
LAREDO 103 81 104 81 105 / 10 10 10 10 10
ALICE 93 76 94 76 93 / 10 10 10 10 10
ROCKPORT 87 79 87 77 86 / 10 10 10 10 10
COTULLA 97 76 98 76 100 / 10 10 10 10 10
KINGSVILLE 92 76 93 77 92 / 10 10 10 10 10
NAVY CORPUS 85 78 85 77 86 / 10 10 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
&&
GW/86...SHORT TERM
JV/71...LONG TERMHazardous weather outlook, May 22, 5:42 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 542 AM CDT SUN MAY 22 2011 GMZ230-235-250-255-270-275-TXZ229>234-239>247-231115- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 542 AM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS TODAY OVER THE MIDDLE TEXAS COAST. ALSO...THERE IS AN ELEVATED FIRE DANGER FOR MOST OF WEBB COUNTY TODAY DUE TO LOW RELATIVE HUMIDITY AND GUSTY WINDS. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR THE OFFSHORE GULF WATERS DUE TO 6 TO 8 FOOT SEAS...AND AN ADVISORY MAY BE REQUIRED FOR THE NEARSHORE WATERS TONIGHT FOR 5 TO 7 FOOT SEAS. FINALLY...A FEW LOCATIONS ON WEBB AND LA SALLE COUNTIES MAY EXPERIENCE HEAT INDICES BETWEEN 105 AND 110 FEW ABOUT 2 HOURS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY AND TUESDAY AFTERNOONS NEAR AND MAINLY SOUTH OF AN ENCINAL TO FREER TO RIVIERA LINE...AS LOW AFTERNOON HUMIDITIES COMBINE WITH BREEZY SOUTHERLY WINDS. AFTERNOON HEAT INDICES BETWEEN 105 AND 109 ARE EXPECTED OVER MOST OF WEBB AND LA SALLE COUNTIES THROUGH TUESDAY. ALSO...THERE IS A MODERATE RISK OF RIP CURRENTS ON MONDAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED MONDAY FOR THE SOUTHERN BAYS AND GULF WATERS. HOWEVER...SWELLS OVER THE GULF WATERS WILL LIKELY REQUIRE SMALL CRAFT ADVISORIES THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 4:18 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 16 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.